# SDR 2020FA0000381

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: General aviation
- Aircraft: N4840K
- Make and model: Cessna P210N
- Aircraft serial: P21000342
- Aircraft time: 4,173 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Belt
- Part number: S24161310
- Condition: Broken
- Location: Alternator
- Part time: 26 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

WHILE INBOUND TO SNA THE AIRCRAFT RADIOS WENT DEAD AND THE BATTERY WENT DEAD. THE PILOT CONTACTED SNA TOWER USING HIS CELL PHONE AND WAS CLEARED TO LAND.  AFTER LANDING IT WAS DISCOVERED THE ALTERNATOR DRIVE BELT FAILED AND THE AIRCRAFT WAS RUNNING ON BATTERY POWER UNTIL THE BATTERY WAS DRAINED.
